Alert archive / Michigan / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 15, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jun 21, 2021, 3:54 AM EDT for Monroe County, Michigan. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 3:54 AM EDT (07:54 UTC)
- Expired
- Jun 21, 2021, 4:45 AM EDT
- In force
- 51 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Monroe County, MI
The radar
The Detroit radar (KDTX), 85 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 4:11 AM EDT | TSTM WND DMG | 2 Ne Dundee, MI | DISPATCH REPORTS MULTIPLE TREES AND POWERLINES DOWN AROUND STOWELL RD AND BIGELOW RD |
| Jun 21, 4:21 AM EDT | TSTM WND DMG | 4 Nnw Monroe, MI | DISPATCH REPORTS MULTIPLE TREES DOWN AROUND LASALLE AND REINHARDT RD |
| Jun 21, 4:22 AM EDT | TSTM WND DMG | 1 W Monroe, MI | DISPATCH REPORTS MULTIPLE TREES DOWN AROUND W 5TH STREET AND SMITH STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 1:00 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 1501 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
970
WUUS53 KDTX 210754
SVRDTX
MIC115-210845-
/O.NEW.KDTX.SV.W.0015.210621T0754Z-210621T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
354 AM EDT Mon Jun 21 2021
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Monroe County in southeastern Michigan...
* Until 445 AM EDT.
* At 354 AM EDT, severe thunderstorms were located along a line
extending from Clinton to near Blissfield to 8 miles north of
Swanton, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Dundee, Petersburg and Ottawa Lake around 405 AM EDT.
Milan, Ida and Lambertville around 410 AM EDT.
Temperance and Maybee around 415 AM EDT.
Monroe and Luna Pier around 420 AM EDT.
Carleton around 430 AM EDT.
Other locations impacted by these severe thunderstorms include
Newport, Cone, Estral Beach, Toledo Beach, Erie, South Rockwood,
Woodland Beach, Stony Point, Bolles Harbor and Samaria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4172 8346 4173 8346 4172 8376 4208 8377
4209 8329 4207 8327 4203 8319 4210 8319
4209 8316 4210 8315 4210 8313 4205 8315
4199 8313 4190 8325 4189 8331 4182 8337
4172 8341
TIME...MOT...LOC 0754Z 262DEG 48KT 4205 8399 4189 8389 4171 8391
HAIL...<.75IN
WIND...60MPH
$$
Mann4 follow-up statements
202
WWUS53 KDTX 210806
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
406 AM EDT Mon Jun 21 2021
MIC115-210845-
/O.CON.KDTX.SV.W.0015.000000T0000Z-210621T0845Z/
Monroe MI-
406 AM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT
FOR MONROE COUNTY...
At 406 AM EDT, severe thunderstorms were located along a line
extending from near Milan to Petersburg to Sylvania, moving east at
55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Dundee and Lambertville around 410 AM EDT.
Milan, Temperance, Ida and Maybee around 415 AM EDT.
Monroe around 420 AM EDT.
Luna Pier around 425 AM EDT.
Carleton around 430 AM EDT.
Other locations impacted by these severe thunderstorms include
Newport, Cone, Estral Beach, Toledo Beach, Erie, South Rockwood,
Woodland Beach, Stony Point, Bolles Harbor and Samaria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4172 8346 4173 8346 4172 8376 4208 8377
4209 8329 4207 8327 4203 8319 4210 8319
4209 8316 4210 8315 4210 8313 4205 8315
4199 8313 4190 8325 4189 8331 4182 8337
4172 8341
TIME...MOT...LOC 0806Z 260DEG 49KT 4207 8380 4191 8370 4173 8372
HAIL...<.75IN
WIND...60MPH
$$
TF779
WWUS53 KDTX 210818
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
418 AM EDT Mon Jun 21 2021
MIC115-210845-
/O.CON.KDTX.SV.W.0015.000000T0000Z-210621T0845Z/
Monroe MI-
418 AM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT
FOR MONROE COUNTY...
At 418 AM EDT, severe thunderstorms were located along a line
extending from near Willis to near Monroe to near Luna Pier, moving
east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Flat Rock around 435 AM EDT.
Other locations impacted by these severe thunderstorms include
Newport, Estral Beach, Toledo Beach, Erie, South Rockwood, Woodland
Beach, Stony Point, Bolles Harbor, Samaria and Azalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4173 8346 4173 8366 4208 8372 4209 8329
4203 8319 4210 8319 4209 8315 4210 8315
4210 8313 4205 8315 4200 8313 4190 8325
4190 8330 4189 8331 4182 8337 4172 8341
TIME...MOT...LOC 0818Z 260DEG 49KT 4209 8356 4193 8346 4175 8348
HAIL...<.75IN
WIND...60MPH
$$
TF586
WWUS53 KDTX 210832
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
432 AM EDT Mon Jun 21 2021
MIC115-210845-
/O.CON.KDTX.SV.W.0015.000000T0000Z-210621T0845Z/
Monroe MI-
432 AM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM EDT
FOR NORTHEASTERN MONROE COUNTY...
At 432 AM EDT, severe thunderstorms were located along a line
extending from Flat Rock to 11 miles east of Monroe to 12 miles east
of Luna Pier, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
northeastern Monroe County, including the following locations...
Newport, Estral Beach, South Rockwood, Woodland Beach, Stony Point,
Detroit Beach, Gibraltar and Rockwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4208 8348 4209 8329 4207 8327 4203 8318
4209 8319 4210 8317 4209 8315 4210 8315
4210 8313 4205 8315 4200 8313 4190 8325
4190 8330 4184 8335
TIME...MOT...LOC 0832Z 259DEG 50KT 4212 8327 4196 8317 4178 8319
HAIL...<.75IN
WIND...60MPH
$$
TF685
WWUS53 KDTX 210840
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
440 AM EDT Mon Jun 21 2021
MIC115-210849-
/O.EXP.KDTX.SV.W.0015.000000T0000Z-210621T0845Z/
Monroe MI-
440 AM EDT Mon Jun 21 2021
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY
WILL EXPIRE AT 445 AM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
southeastern Michigan.
LAT...LON 4208 8348 4209 8329 4207 8327 4203 8318
4209 8319 4210 8317 4209 8315 4210 8315
4210 8313 4205 8315 4200 8313 4190 8325
4190 8330 4184 8335
TIME...MOT...LOC 0839Z 262DEG 48KT 4213 8319 4197 8309 4179 8311
$$
TFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:17 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 21, 1:17 AM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
117 AM EDT Mon Jun 21 2021
.AVIATION...
The outflow enhanced warm front remains active with thunderstorms
during the late night in advance of the MCS moving rapidly eastward
from the south end of Lake Michigan. The ETA on this line to the DTW
terminal corridor is 08-09Z, possibly reaching up to FNT, and is
expected to maintain severe intensity as it moves through the region
by about 11Z. MVFR ceiling and a few trailing showers then accompany
the cold front as it moves through SE MI during the morning.
Westerly wind gusting near 30 knots during the afternoon becomes the
main aviation weather factor as clouds lift into a broken VFR
ceiling. A clearing trend develops along with a gradual decrease in
wind heading into Monday evening.
For DTW... Scattered thunderstorms of moderate intensity precede the
next line of severe storms moving in from CHI/Lake MI which are set
to arrive 08-09Z. The storms exit around 11Z leaving MVFR ceiling,
scattered showers, and increasing west wind through the morning.
.DTW THRESHOLD PROBABILITIES...
* High for thunderstorms through 11Z.
* High for ceiling 5000 ft or less late tonight through this
afternoon.
&&
.PREV DISCUSSION...
Issued at 401 PM EDT Sun Jun 20 2021
DISCUSSION...
A convectively induced shortwave that has emerged out of the Central
Plains/Kansas City has been the dominant feature in driving a line
of shower and thunderstorm activity today across portions of
Missouri and Iowa. Thus far, the activity has been struggling to
become organized because of a convectively overturned and high CIN
thermodynamic environment out ahead of it across western Illinois.
The convectively induced shortwave is in a good location, just ahead
of the longer axis of stronger absolute vorticity and broader
cyclonic flow, to act as a warm advection wave and release
northeastward along a line from southern edge of Chicago toward
Detroit. For the most part, visible satellite imagery has shown a
high amount of insolation ahead of this MCV, particularly across
much of Southeast Michigan. RAP based mesoanalysis shows a tight
surface based CAPE gradient in place along a stationary front,
draped from the southern rim of Lake Michigan eastward long the
southern Michigan border to the south shore of Lake Erie. Surface
based CAPEs of 3000-4000 J/kg are in place to the south of the
gradient with mixed layer CAPE of at least 2000 J/kg immediately
south of Toledo.
Modeled parameter space shows very little change to the shear and
instability fields over the forecast area through approximately 00Z.
Quickly thereafter, models have sub 850mb wind speeds rapidly
increasing immediately south of the stationary front as it begins to
advance northward. Uncertainty exists with how progressive/how far
northward this warm front will make it but current indications
suggest as far north as I 96 or M 59. Expectations are for the
ragged line to fill in with time this afternoon as it crosses and
interacts with greater instability south of Lake Michigan and across
northern IN/OH. Combination of instability and shear suggests
scattered multicellular to possible supercellular storm mode
possible across the far southern forecast this evening. Combination
of CAM Hires consensus corroborates latest Time of Arrival time of
00-03Z as greatest threat time for severe weather. Without a forward
propagating cold pool the storm threats include: damaging wind gusts
to 60 mph, large hail in excess of 1 inch, and potential tornado.
The greatest tornado threat appears dependent on any discreet
supercell activity or interaction of bowing segments normal to the
advancing warm front.
Uncertainty does exist after this first wave, particularly with how
much lingering activity will persist in the 05-09Z time window. HRRR
runs and ARW advertises that convection and thunderstorm activity
will continue to fire over/near the southern three tiers of counties
including Metro Detroit. Despite the evening activity, cannot
discount this continuation of thunderstorm idea because of the
nature of the warm advection wave and rich low-midlevel thetae that
is forecasted to lift directly into the state ahead of the
geopotential height falls. Severe weather potential remains with
this activity during the overnight period given projected shear and
instability. The second wave of more organized shower and embedded
thunderstorms will be late tonight primarily in the 7-10Z time
window. While shear remains very high late tonight for storm
organization, the severe potential is expected to be less early
Monday morning with less CAPE density and high static stability in
the lowest 5000 ft agl.
Will need to watch for localized heavy rainfall for those areas that
receive multiple rounds of heavy rainfall tonight. Confidence is too
low for any flood products, particularly low confidence in the
morning line holding together.
Cold advection will occur for all of Southeast Michigan by 15Z
Monday as cold front sweeps across the area. Models show good bet
for clouds locked in the 3.0-4.0 kft agl layer at the base of strong
subsidence inversion with convective debris high cloud overspreading
aloft. Temperatures are expected to peak during the morning hours
and fall into the 60s for most areas during the afternoon. A
secondary cold front is then progged at 03Z Tuesday which will take
the rug out on temperatures. 850mb temperatures of 0-1C will make
for a very chilly late June night. In fact, temperatures are
expected to drop into the 40s areawide, potentially below 40 in
northern Midland County.
Models are showing that stable high pressure will hold across the
region through the middle of the week. Finding it difficult to
believe totally dry QPF solutions as cold midlevels could support
some afternoon instability showers. Will need to watch the Tuesday
and Wednesday afternoon time periods for slight chance/chance PoPs.
The extended period is advertising the potential for a tilted upper
level ridge to extend into Southeast Michigan Thursday and Friday.
Another deep trough axis is shown to track across Canada and impinge
on the western Great Lakes. d(prog)/dt has shown a westward shift to
the resultant strong baroclinic zone to now well west of Lower
Michigan. So, low confidence exists on the Friday-Sunday timeframe
as the positioning of this slow moving front will make all the
difference to the sensible weather forecasts.
MARINE...
Advancing low pressure and its attendant cold front will approach
the central Great Lakes this evening, with potential for multiple
rounds of strong to severe storms mainly during the late evening-
overnight hours. Strong winds, enhanced wave heights, and lightning
will be likely with these storms. As precipitation chances diminish
through the morning hours tomorrow, expect wind gusts to ramp up
across all marine zones as lingering low-level wind field and cooler
air mass aloft allow gusts to reach the surface in the 25-30+ kt
range by early afternoon, with Small Craft Advisories going into
effect Monday morning along the Lake Huron nearshore. Strong gusts
reach low end gales Monday as well across the open waters,
particularly across northern Lake Huron where northwesterly flow
aligns with the longer axis of the lake, in which Gale Warnings are
now in effect through Monday evening. Winds to gradually weaken by
Tuesday morning as the pressure gradient relaxes and high pressure
tracks overhead, before rain chances return to end the work week.
HYDROLOGY...
Another round of showers and thunderstorms moves into southeast
Michigan tonight into Monday morning. Warm and humid air will be in
place while storms are expected to be fast moving and limit average
rainfall to around a half inch across the region. Bands of heavier
rain are expected along a warm front that moves from the Ohio border
northward to the I-69 corridor tonight. This area has potential for
total rainfall in the 1 to 2 inch range in a short period of time.
Urban and small stream flooding is possible along with flooding of
other poor drainage areas.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Small Craft Advisory from 10 AM this morning to 10 PM EDT this
evening for LHZ421-422-441>443.
Gale Warning from 10 AM this morning to 10 PM EDT this evening for
LHZ361-362.
Lake St Clair...Small Craft Advisory until 10 PM EDT this evening for LCZ460.
Michigan waters of Lake Erie...Small Craft Advisory until 10 PM EDT this evening for LEZ444.
&&
AVIATION.....BT
DISCUSSION...CB
MARINE.......MV
HYDROLOGY....BT
You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.Hazardous weather outlook, Jun 20, 5:07 AM EDT, 22 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 507 AM EDT Sun Jun 20 2021 MIZ047>049-053>055-060>063-068>070-075-076-082-083-210930- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 507 AM EDT Sun Jun 20 2021 This hazardous weather outlook is for southeast Michigan. .DAY ONE...Today and Tonight Severe thunderstorms are likely across all of southeast Michigan tonight mainly after 8 PM. There is a marginal risk in the Tri Cities and northern Thumb, a slight risk across the I-69 corridor, and an enhanced risk mainly from the M-59 corridor south through metro Detroit to the Ohio border. There is a chance of tornadoes and large hail is likely. Hail could reach golf ball to tennis ball size with damaging wind up to 70 mph as storms moves southwest to northeast at 45 mph. Flooding rain is also likely before the pattern exits eastward early Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Dispatchers, please notify your emergency manager immediately. Spotter activation is likely tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-210930- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 507 AM EDT Sun Jun 20 2021 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...Today and Tonight Thunderstorms are expected across the central Great Lakes tonight with severe storms likely south of Saginaw Bay to western Lake Erie mainly after 8 PM. There is a chance of tornadoes/waterspouts and large hail is likely. Hail could reach golf ball to tennis ball size with damaging wind up to 60 knots as storms move southwest to northeast at 40 knots. .DAYS TWO THROUGH SEVEN...Monday through Saturday A Gale Warning is in effect Monday for the north half of Lake Huron. Small Craft Advisories are in effect for Saginaw Bay and southern Lake Huron. .SPOTTER INFORMATION STATEMENT... Dispatchers, please notify your emergency manager immediately. Spotter activation is likely tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. BT
In the hours before
Special weather statement, Jun 20, 11:36 PM EDT, 4 hours 18 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1136 PM EDT Sun Jun 20 2021
MIZ083-210415-
Monroe MI-
1136 PM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR MONROE COUNTY UNTIL 1215 AM
EDT...
At 1136 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Maybee to near Britton to 9 miles south of
Adrian. Movement was east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Monroe and Petersburg around 1140 PM EDT.
Dundee around 1145 PM EDT.
Ida around 1150 PM EDT.
Maybee and Ottawa Lake around 1155 PM EDT.
Carleton and Lambertville around 1205 AM EDT.
Temperance around 1210 AM EDT.
Luna Pier around 1215 AM EDT.
Other locations impacted by these storms include Newport, Cone,
Estral Beach, Toledo Beach, Erie, Woodland Beach, Stony Point, Bolles
Harbor, Samaria and Azalia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
southeastern Michigan.
LAT...LON 4172 8346 4173 8346 4172 8376 4206 8377
4207 8345 4206 8323 4203 8320 4203 8318
4205 8319 4205 8315 4199 8313 4190 8325
4190 8330 4182 8337 4172 8341
TIME...MOT...LOC 0336Z 268DEG 38KT 4196 8347 4195 8380 4177 8403
MannLocal storm report, Jun 20, 11:44 PM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Detroit/Pontiac MI
1144 PM EDT SUN JUN 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM TSTM WND DMG 5 NNW TEMPERANCE 41.84N 83.61W
06/20/2021 Monroe MI 911 CALL CENTER
DISPATCH REPORTS MULTIPLE TREES DOWN AROUND MOROCCO RD
AND DOUGLAS RD
0926 PM TSTM WND DMG 5 SSE DUNDEE 41.90N 83.61W
06/20/2021 Monroe MI 911 CALL CENTER
DISPACTH REPORTS MULTIPLE TREES DOWN AROUND ALBAIN RD AND
DOUGLAS RD
0940 PM TSTM WND DMG 4 NE DUNDEE 42.00N 83.61W
06/20/2021 Monroe MI 911 CALL CENTER
DISPATCH REPORTS MULTIPLE TREES DOWN AROUND DAY RD AND
PLANK RD
&&
AMLocal storm report, Jun 21, 12:22 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1222 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM MARINE TSTM WIND 1 E NEWPORT 42.00N 83.28W
06/20/2021 M50.00 MPH MONROE MI MESONET
MEASURED AT ARMSTRONG RD TEMPEST MESONET STATION
1208 AM MARINE TSTM WIND 5 E ESTRAL BEACH 42.00N 83.14W
06/21/2021 M43.00 MPH LEZ444 MI MESONET
MEASURED AT DETROIT RIVER LIGHT
&&
KDKSpecial weather statement, Jun 21, 1:09 AM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
109 AM EDT Mon Jun 21 2021
MIZ082-083-210600-
Lenawee MI-Monroe MI-
109 AM EDT Mon Jun 21 2021
...SPECIAL WEATHER STATEMENT...
At 108 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hudson to near Adrian to near Ida.
Movement was east at 40 mph.
Winds in excess of 30 mph will be possible with these storms.
Strong thunderstorms will be near...
Luna Pier around 115 AM EDT.
Monroe and Blissfield around 120 AM EDT.
Deerfield around 125 AM EDT.
Petersburg around 130 AM EDT.
Dundee around 135 AM EDT.
Ida around 140 AM EDT.
Maybee around 145 AM EDT.
Carleton and Britton around 155 AM EDT.
Other locations impacted by these storms include Newport, Manitou
Beach-Devils Lake, Ogden Center, Canandaigua, Erie, Woodland Beach,
Ridgeway, Stony Point, Palmyra and Bolles Harbor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
southeastern Michigan.
LAT...LON 4207 8436 4209 8328 4203 8320 4203 8318
4208 8319 4207 8314 4199 8313 4190 8325
4189 8331 4182 8337 4175 8339 4173 8345
4171 8435
TIME...MOT...LOC 0508Z 258DEG 35KT 4184 8440 4189 8399 4186 8356
MannLocal storm report, Jun 21, 1:53 AM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
153 AM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND DMG 3 SSE DETROIT 42.34N 83.10W
06/20/2021 WAYNE MI PUBLIC
TREE DOWN AND PARTIALLY BLOCKING RIGHT TURN LANE AT
INTERSECTION OF MARTIN LUTHER KING JR BLVD AND JEFFRIES
SERVICE DR. RELAYED VIA SOCIAL MEDIA PHOTO.
&&
MVSpecial weather statement, Jun 21, 3:15 AM EDT, 39 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
315 AM EDT Mon Jun 21 2021
MIZ068-075-082-210815-
Livingston MI-Lenawee MI-Washtenaw MI-
315 AM EDT Mon Jun 21 2021
...SIGNIFICANT WEATHER ADVISORY FOR LENAWEE...LIVINGSTON AND
WASHTENAW COUNTIES UNTIL 415 AM EDT...
At 315 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mason to 8 miles east of Albion to near
Pioneer. Movement was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Gregory around 340 AM EDT.
Howell and Morenci around 345 AM EDT.
Pinckney around 350 AM EDT.
Brighton, Manchester and Hamburg around 400 AM EDT.
Whitmore Lake around 405 AM EDT.
Ann Arbor and Saline around 415 AM EDT.
Other locations impacted by these storms include Manitou Beach-Devils
Lake, Plainfield, Ogden Center, Canandaigua, Hudson Mills Metropark,
Ridgeway, Delhi Mills, Palmyra, Pleasant Lake and Pinckney State
Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
southeastern Michigan.
LAT...LON 4207 8436 4207 8413 4271 8415 4278 8369
4208 8366 4208 8377 4172 8376 4171 8436
TIME...MOT...LOC 0715Z 276DEG 34KT 4257 8437 4223 8460 4168 8464
MannThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:35 PM EDT | Special Marine Warning | DTX | 55 min | |
| Jun 20, 8:45 PM EDT | Special Weather Statement | DTX | Wayne | 60 min |
| Jun 20, 8:53 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 67 min |
| Jun 20, 9:02 PM EDT | Severe Thunderstorm Warning | DTX | Monroe | 58 min |
| Jun 20, 9:12 PM EDT | Severe Thunderstorm Warning | DTX | Wayne | 63 min |
| Jun 20, 9:20 PM EDT | Special Marine Warning | DTX | 85 min | |
| Jun 20, 9:23 PM EDT | Special Marine Warning | DTX | 45 min | |
| Jun 20, 9:34 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Shiawassee | 44 min |
| Jun 20, 9:42 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee, Monroe, Washtenaw, Wayne | 63 min |
| Jun 20, 9:56 PM EDT | Special Weather Statement | DTX | Macomb | 64 min |
| Jun 20, 10:07 PM EDT | Special Weather Statement | DTX | Genesee | 53 min |
| Jun 20, 10:14 PM EDT | Special Weather Statement | DTX | Oakland | 61 min |
| Jun 20, 10:25 PM EDT | Severe Thunderstorm Warning | DTX | Oakland | 41 min |
| Jun 20, 10:42 PM EDT | Special Marine Warning | DTX | 93 min | |
| Jun 20, 10:44 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 61 min |
| Jun 20, 10:54 PM EDT | Special Weather Statement | DTX | Washtenaw | 51 min |
| Jun 20, 11:09 PM EDT | Special Weather Statement | DTX | Lapeer, Saint Clair, Sanilac | 51 min |
| Jun 20, 11:36 PM EDT | Special Weather Statement | DTX | Monroe | 39 min |
| Jun 20, 11:39 PM EDT | Special Marine Warning | DTX | 66 min | |
| Jun 21, 1:09 AM EDT | Special Weather Statement | DTX | Lenawee, Monroe | 51 min |
| Jun 21, 3:15 AM EDT | Special Weather Statement | DTX | Lenawee, Livingston, Washtenaw | 60 min |
| Jun 21, 3:35 AM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 40 min |
| Jun 21, 3:56 AM EDT | Special Marine Warning | DTX | 35 min | |
| Jun 21, 4:01 AM EDT | Special Weather Statement | DTX | Macomb, Oakland, Washtenaw, Wayne | 59 min |
| Jun 21, 4:58 AM EDT | Special Weather Statement | DTX | Macomb, Saint Clair | 62 min |
| Jun 21, 5:01 AM EDT | Special Marine Warning | DTX | 34 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.